# SDR DALA2017112008231

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 27,365 hours, 11,753 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORRODED FUELING STATION PANEL BRACKET THROUGH ACCESS PANEL NR 621GB AT RIGHT WING. MAINTENANCE REMOVED PER ETI-37-17-345 REV 1 AND ERA 562414-14 REV ORIGINAL.
